MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY OTW; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY OTW; STENT, CORONARY
Catalog Number INT30022W
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to treat an in-stent restenosis lesion in the lad using integrity bare metal stent (bms).The device was prepped prior to use.The device was inspected prior to use.The device did pass through a previously deployed stent.Resistance was encountered while advancing the device.It was reported that during use the struts were damaged.The device was trying to pass through a previously deployed non medtronic stent which had in-stent restenosis when the damage to the stent struts occurred.Patient status post procedure is fine.

Brand Name
INTEGRITY OTW
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7166983
Report Number9612164-2018-00025
Device Sequence Number13816777
Product Code MAF
UDI-Device Identifier00613994602374
UDI-Public00613994602374
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2018
Device Catalogue NumberINT30022W
Device Lot Number0008110972
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1